# SDR CALA2017120104289

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 1,756 hours, 215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT NEEDS NEW BATTERIES.   REPLACED BATTERY.
